# SDR COMA9960167

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Not Latched
- Location: Service Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD NOISE IMMEDIATELY AFTER TAKEOFF.  02 SERVICE DOOR OPEN.  CLOSED 02 SERVICE DOOR.
